# SDR UIEA2022042000341

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 2598 HINGE SUPPORT FRAME MOD AND STA 2598 LH LOWER LEFT CORNER MOD DOUBLER FASTENER S.E.M REPAIR.( STA 2598 HINGE SUPPORT FRAME MOD AND STA 2598 LH LOWER LEFT CORNER MOD DOUBLER 1EA FASTENER S.E.M REPAIRED IAW RI-53-00-15537 REV A )
